# SDR 2005FA0000027

- Difficulty date: January 19, 2005
- Submitted: January 19, 2005
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft serial: 1883
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Cage
- Part number: 704A33652036
- Condition: Broken
- Location: Bearing
- Part time: 2,367 hours
- Component: Bevel Reduction, Snias
- Component part number: 350A32030005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEVEL REDUCTION MODULE P/N 350A32-0300-05 S/N M1899 WAS REMOVED AT TSO: 2367.5 FOR METAL CONTAMINATION.  UPON TEARDOWN ANALYSIS IT WAS DISCOVERED THAT THE BEARING CAGE FOR BEARING P/N 704A33-652-036 TSN: 2367.5, WAS BROKEN.  SUBSEQUENT DETERIORATION OF BEARING WAS CAUSE FOR METAL CONTAMINATION.
